# SDR EIA2003093

- Difficulty date: July 10, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 79,004 hours, 18,807 cycles
- Engine: Pwa JT9D7J
- Engine time: 79,228 hours, 15,540 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ALTITUDE FL 320 NOTICED NR 1 ENG EPR DROP TO .25 LOWER THAN THE OTHERS.  ALL OTHER READINGS AND INDICATIONS WERE NORMAL.  WHEN ADJUSTING THRUST LEVER, ENGINE COMPRESSOR STALLED MULTIPLE TIMES, SHUT DOWN ENGINE.  AFTER SHUTDOWN OIL PRESS 29 PSI, N1 29.9 AND N2 27.8.  STATUS OF THIS SDR IS OPEN UNTIL COMPLETION OF INVESTIGATION.
